Journal of Differential Geometry

The topological uniqueness of triply periodic minimal surfaces in ${\bf R}\sp 3$

Charles Frohman

Full-text: Open access

Article information

J. Differential Geom., Volume 31, Number 1 (1990), 277-283.

First available in Project Euclid: 26 June 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42]
Secondary: 49Q05: Minimal surfaces [See also 53A10, 58E12] 57M10: Covering spaces


Frohman, Charles. The topological uniqueness of triply periodic minimal surfaces in ${\bf R}\sp 3$. J. Differential Geom. 31 (1990), no. 1, 277--283. doi:10.4310/jdg/1214444098.

Export citation


  • [1] M. Boileau and J. P. Otal, Scindements de Heegaard du tore 3, preprint.
  • [2] F. Bonahon and J. P. Otal, Scindements de Heegaard des espaces lenticulares, Ann. Sic. Ecole Norm. Sup. (4) 16 (1983) 451-466.
  • [3] A. J. Casson and C. McA. Gordon, Reducing Heegaard splittings, preprint, 1984.
  • [4] R. Craggs, Heegaard splittings of three-manifolds, Yokoha Math. 31 (1983) 79-82.
  • [5] C. Frohman, Minimal surfaces and Heegaard splittings of the three-torus, Pacific J. Math. 124 (1986) 119-130.
  • [6] C. Frohman and J. Hass, Unstable minimal surfaces and Heegaard splittings, Math. Sci. Res. Inst., preprint, 1987.
  • [7] H. B. Lawson, The unknottedness of minimal embeddings, Invent.Math. 11 (1970) 183--187.
  • [8] W. Meeks III, Lectures on plateau's problem, Inst. Mate. Pura Appl., Rio de Janeiro, Brazil, 1979.
  • [9] J. Pitts and H. Rubinstein, The existence of minimal surfaces of bounded topological type in three-manifolds, preprint.
  • [10] L. Siebenmann, Les trisections expliquent le theoreme de Reidemeister-Schreier, preprint, Orsay, 1979.
  • [11] F. Waldhausen, Heegaard Zerlegungen von der Drei-Sphaere, Topology 7 (1968) 195--203.